Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 94, NWS St. Louis, MO

March 31, 2008Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 31, 2008, 7:17 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 1, 2008, 12:08 PM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 7:17 PM CDT (00:17 UTC)
In effect from
Apr 1, 2008, 12:08 PM CDT
Expired
Apr 2, 2008, 11:33 AM CDT
In force
23 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 010017
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CDT MON MAR 31 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

.THIS FLOOD WARNING IS A RESULT OF 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND NO ADDITIONAL RAINFALL FORECAST IN THE NEXT 24
HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-020017-
/O.NEW.KLSX.FL.W.0094.080401T2247Z-080403T1851Z/
/GSCM7.1.ER.080401T2247Z.080402T0600Z.080402T1851Z.NO/
717 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* FROM TUESDAY AFTERNOON TO THURSDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 1:00 PM MONDAY THE STAGE WAS 18.0 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.3 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/01  04/02  04/03  04/04  04/05

MISSOURI RIVER
  GASCONADE        22  E18.0      20.4   22.3   20.0   18.3   17.4
3 follow-up statements
000 
WGUS83 KLSX 011526
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL...

ANOTHER ROUND OF RAIN IS FORECAST FOR MID WEEK AND POSSIBLY TOWARD
THIS WEEKEND. CONTINUE TO MONITOR THE LATEST FORECAST UPDATES. 

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-021526-
/O.EXT.KLSX.FL.W.0094.080401T1708Z-080404T0105Z/
/GSCM7.1.ER.080401T1708Z.080402T0600Z.080403T0105Z.NO/
1026 AM CDT TUE APR 01 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL WEDNESDAY EVENING.
* AT 7 AM TUESDAY THE STAGE WAS ESTIMATED AT 20.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 23.5 FEET EARLY WEDNESDAY 
  MORNING AND FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

MISSOURI RIVER
  GASCONADE        22   E20.8      23.4   20.2   18.4   17.7   17.5
000 
WGUS83 KLSX 020137
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THAT
FELL OVER THE BASIN ON MONDAY...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-030137-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-080403T2240Z/
/GSCM7.1.ER.080402T0006Z.080402T0600Z.080402T2240Z.NO/
837 PM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:35 PM TUESDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 23.5 FEET BY AFTER MIDNIGHT TONIGHT. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

MISSOURI RIVER
  GASCONADE        22   21.1      23.3   20.0   18.4   17.8   17.6
000 
WGUS83 KLSX 021633
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1133 AM CDT WED APR 02 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC073-139-021703-
/O.CAN.KLSX.FL.W.0094.000000T0000Z-080403T2240Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1133 AM CDT WED APR 02 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 7 AM WEDNESDAY THE STAGE WAS ESTIMATED AT 21.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.9 (ESTIMATED) 
  FEET.  
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/03  04/04  04/05  04/06  04/07

MISSOURI RIVER
  GASCONADE        22  E21.9      20.1   19.4   18.9   18.4   18.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:33 PM CDT, 44 minutes earlier.

Area forecast discussion, Mar 31, 6:33 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT MON MAR 31 2008

.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.

OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.

ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.

FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED.  THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT.  WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN.  WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.

ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.

TRUETT

&&

.AVIATION...
FOR THE 00Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS EVENING AND OVERNIGHT WILL BE
THUNDERSTORMS AND ASSOCIATED LOW MVFR/IFR CONDITIONS AHEAD OF THE
COLD FRONT. THE STORMS ARE CLEARING SLOWLY FROM THE WEST...AND
SHOULD BE THROUGH MOST OF SOUTHWEST INTO SOUTH CENTRAL ILLINOIS BY
MIDNIGHT LOCAL TIME. BEHIND THE RAIN...THE COLD FRONT WILL
TRAVERSE THE BI-STATE REGION...SHIFTING WINDS TO THE NORTHWEST.
WINDS LOOK LIKE THEY WILL BE GUSTY...POTENTIALLY UP TO 30KTS. WILL
ALSO SEE SOME FL015-020 CIGS BEHIND THE FRONT. CIGS SHOULD
LIFT/SCATTER DURING THE LATE MORNING TUESDAY.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR GASCONADE-
     MONTGOMERY-OSAGE.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 31, 5:02 AM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
502 AM CDT MON MAR 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
502 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION
TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY
RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND
SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF
FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS
BEEN POSTED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH
SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY...
AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Mar 31, 6:02 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     MAEYSTOWN               38.23N 90.23W
03/31/2008                   MONROE             IL   EMERGENCY MNGR

            FOUR TREES DOWN IN MAYESTOWN.

&&

BRITT
Local storm report, Mar 31, 6:05 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      1 S CUBA                38.05N 91.40W
03/31/2008                   CRAWFORD           MO   AMATEUR RADIO

            HIGHWAY 19 CLOSED.

&&

BRITT
Local storm report, Mar 31, 6:21 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      DUTZOW                  38.61N 90.99W
03/31/2008                   WARREN             MO   LAW ENFORCEMENT

            HIGHWAY TT 1/2 MILE NORTH OF DUTZOW IS CLOSED BECAUSE OF
            HIGH WATER. SEVERAL SECONDARY ROADS OVER SOUTHERN WARREN
            COUNTY ARE ALSO CLOSED.

&&

BRITT
Local storm report, Mar 31, 6:31 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      2 S FORISTELL           38.79N 90.96W
03/31/2008                   ST. CHARLES        MO   LAW ENFORCEMENT

            HIGHWAY T 1.5 MILES SOUTH OF FORISTELL IS CLOSED DUE TO
            HIGH WATER NEAR PERUQUE CREEK.

&&

BRITT
Local storm report, Mar 31, 6:38 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 SW VALMEYER           38.28N 90.34W
03/31/2008                   MONROE             IL   EMERGENCY MNGR

            GARAGE DAMAGED IN THE TOWN OF HARRISONVILLE.

&&

BRITT
Local storm report, Mar 31, 7:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      2 W OWENSVILLE          38.35N 91.53W
03/31/2008                   GASCONADE          MO   LAW ENFORCEMENT

            HIGHWAY Y 2 MILES WEST OF OWENSVILLE CLOSED BECAUSE OF
            HIGH WATER.

0645 PM     FLASH FLOOD      1 N LINN                38.50N 91.84W
03/31/2008                   OSAGE              MO   LAW ENFORCEMENT

            HIGHWAY W 1 MILE NORTH OF LINN CLOSED BECAUSE OF HIGH
            WATER.

0650 PM     FLASH FLOOD      3 W KOELTZTOWN          38.32N 92.10W
03/31/2008                   OSAGE              MO   LAW ENFORCEMENT

            HIGHWAY P 3 MILES WEST OF KOELTZTOWN CLOSED BECAUSE OF
            HIGH WATER.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:51 PM CDTRiver Flood WarningLSXCrawford37 hr
Mar 31, 10:51 PM CDTRiver Flood WarningLSXCrawford, Washington45 hr
Apr 1, 2:45 AM CDTRiver Flood WarningLSXReynolds29 hr
Apr 1, 8:34 AM CDTRiver Flood WarningLSXLincoln5 hr
Apr 1, 4:17 PM CDTFlash Flood WatchLSXCrawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more60 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.